×

zbMATH — the first resource for mathematics

On linear partial différential équations with analytic coefficients: Unique continuation of data. (French) Zbl 0035.34601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sur une classe d’dquations aux dérivies partielles du second ordre du type hyperbolique, á S ou 4 variables indépendantes. Thesis, Paris, 1904.
[2] Bernstein, Mathematische Annalen 59 pp 20– (1904)
[3] Carleman, Arkiv for Matematik, Astronomi och Fysik 26 B pp 1– (1939)
[4] and , Methoden der mathematischen Physik. Volume 11, Interscience (reprinted), 1937. · doi:10.1007/978-3-642-47434-7
[5] Friedrichs, Mathematische Annalen 98 pp 192– (1927)
[6] Le probléme de Cauchy et les equations aux dérivées partielles linéaires hyperboliques. Hermann et Cie, Paris, 1932.
[7] Sur le cas anormal du probléme de Cauchy pour l’équation des ondes. In Studies and Essays presented to R. Courant on his 60th birthday, Interscience, New York, pp. 161–165, 1948.
[8] Herglotz, Berichte der mathematischen-physischen Klassen der sächsischen Akademic 78 (1926)
[9] Berichte der mathematischen-physischen Klassen der sächsischen Akademic 80 (1928)
[10] Abhandlungen aus dem mathematischen Seminar der hamburgischen Universitat 6 pp 189– (1928) · JFM 54.0490.03 · doi:10.1007/BF02940609
[11] Holmgren, Öfversigt af kongl. Vetenskaps-Akademiens Forhandlingar 58 pp 91– (1901)
[12] Hopf, Mathematische Zeitschrift 34 pp 194– (1931)
[13] John, Mathematische Annalen 111 pp 541– (1935)
[14] John, Proceedings of the National Academy of Sciences 29 pp 94– (1943)
[15] Lewy, Mathematische Annalen 104 pp 325– (1931)
[16] Lewy, Mathematische Annalen 101 pp 609– (1929)
[17] Sur une nouvelle formule duns les équations linéaires elliptiques et une application au probléme de Cauchy. Comptes Rendus de V Académie des Sciences, pp. 112–113, 1933.
[18] Owens, Duke Mathematical Journal 9 pp 272– (1942)
[19] Owens, American Journal of Mathematics 69 pp 184– (1947)
[20] Petrowsky, Bulletin de 1’Universitb de Moscou, Série Internationale, Section A pp 1– (1938)
[21] Radó, Mathematische Zeitschrift 25 pp 514– (1926)
[22] Titt, Annals of Mathematics 40 pp 862– (1939)
[23] Volterra, Acta Mathematica (1894)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.